# SDR OG5R2016FA0000046

- Difficulty date: February 2, 2016
- Submitted: February 2, 2016
- Operation: General aviation
- Aircraft: N521ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10975
- Aircraft time: 5,342 hours
- Engine: Lyc IO360L2A
- Engine time: 2,213 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 40674
- Condition: Cracked
- Location: Exhaust
- Part time: 287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRACKED MUFFLER ALLOWING EXHAUST FUMES TO ENTER THE CABIN.
